# SDR AC2A084146

- Difficulty date: February 9, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 1,154 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 430036140105
- Condition: Corroded
- Location: Mlg
- Part time: 275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE IS CORRODED. CROSSTUBE WAS REPLACED
